Header menu link for other important links
New scheme for one dimensional wave equation
Published in IAEME Publication
Volume: 8
Issue: 8
Pages: 1028 - 1031
In this research article, it is introduced that a scheme to obtain a numerical solution for one dimensional wave equation. Also, we compared this scheme with the existing scheme (explicit scheme). It is observed that this scheme gives the better results. © IAEME
About the journal
JournalInternational Journal of Civil Engineering and Technology
PublisherIAEME Publication
Open AccessNo